[an error occurred while processing this directive]

Publikace ÚTF

On asymptotically flat solutions of Einstein's equations periodic in time: I. Vacuum and electrovacuum solutions

Bičák J.; Scholtz M. and Tod P.

By an argument similar to that of Gibbons and Stewart, but in a different coordinate system and less restrictive gauge, we show that any weakly-asymptotically-simple, analytic vacuum or electrovacuum solutions of the Einstein equations which are periodic in time are necessarily stationary.
typ:article
journal:Class. Quantum grav.
volume:27
pages:055007
year:2010
eprint:arXiv:1003.3402v1
[an error occurred while processing this directive] [an error occurred while processing this directive]